m+Medelevator.RU
← Поиск публикаций
Naunyn-Schmiedeberg's archives of pharmacology · 2025

Inner ear signs and symptoms induced by antidepressants: a disproportionality analysis based on the FAERS database.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jin Liuyin, Wei Shuxun, Wang Dongdong, Ge Chang, Deng Yinzhi, Chen Guopeng

Аннотация

This study utilizes the U.S. Food and Drug Administration's (FDA) Adverse Event Reporting System (FAERS) database to analyze adverse reactions related to inner ear signs and symptoms potentially associated with antidepressant use. By examining FAERS data from the first quarter of 2004 to the fourth quarter of 2023, we observed higher reporting rates of tinnitus, vertigo, labyrinthitis, positional vertigo, and vestibular ataxia in association with antidepressants. Through de-duplication, standardization, and classification of the data, we identified adverse reaction reports linked to inner ear signs and symptoms and conducted an in-depth analysis of eight commonly used antidepressants. The results suggest a significant association between antidepressants- such as duloxetine, paroxetine, bupropion, venlafaxine, sertraline, desvenlafaxine, escitalopram, and citalopram- and inner ear signs and symptoms. These symptoms may severely impact patients' quality of life and daily functioning, highlighting the need for clinicians to closely monitor patients for inner ear signs and symptoms when prescribing these medications.

Предметные рубрики MeSH